MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES A3220, SHORT HANDLE, SZ 5-40 DEG CLAMP; DXE

APPLIED MEDICAL RESOURCES A3220, SHORT HANDLE, SZ 5-40 DEG CLAMP; DXE
Model Number A3220
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/13/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident device is anticipated to return.A follow-up report will be provided upon completion of investigation.
 
Event or Problem Description
Procedure performed: aorta.Dr.Had to clamp the aorta but the cover of the clamp misaligned, preventing the use.This unit was shipped to them, new, last september so please check the original order because they do not have the details.Additional information received via email from applied medical rep 16nov2018: lot.Number confirmed to be 1309873.Patient status: no patient injury.Type of intervention: unknown.
 
Event or Problem Description
Procedure performed: aorta.[dr.] doveva camplare l'aorta, ma si è sovrapposto la copertura della clamp, impedendo l'utilizzo.Questo ferro è stato spedito loro nuovo a settembre, quindi rivedere l'ordine di allora perchè non hanno i dati translation into english: [ dr.] had to clamp the aorta but the cover of the clamp misaligned, preventing the use.This unit was shipped to them, new, last september so please check the original order because they do not have the details.Additional information received via email from applied medical rep 16nov2018: lot.Number confirmed to be 1309873.Patient status: no patient injury.Type of intervention: unknown.
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Visual inspection confirmed that the jaws of the clamp were misaligned.Engineering also observed rust and damage on the ratchet teeth and determined that the clamp was manufactured prior to 2002.Based on the condition of the returned unit, the reported event was caused by normal use over time.The wear observed on the event unit and the lot number of the device, suggest that the event unit had been used multiple times prior to the complainant¿s experience.Applied medical will continue to monitor its vigilance system for trends and take appropriate actions, as necessary, to ensure the performance and safety of its products.

Brand Name
A3220, SHORT HANDLE, SZ 5-40 DEG CLAMP
Common Device Name
DXE
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key8158304
Report Number2027111-2018-00464
Device Sequence Number2325119
Product Code DXE
UDI-Device Identifier00607915114237
UDI-Public(01)00607915114237(11)171101(30(01(10)1309873
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K950492
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberA3220
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/11/2018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/14/2018
Supplement Date Received by Manufacturer11/14/2018
Initial Report FDA Received Date12/12/2018
Supplement Report FDA Received Date04/03/2019
Patient Sequence Number1